- importsource = "00361429-2005-01.txt"
- Artículo:
Efficient Computation of the Matrix Exponential by Generalized Polar Decompositions
- Autor:
Arieh Iserles
Antonella Zanna
- Página:
2218 - 2256
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
42 ISSN 00361429
- Número:
5
- Fecha:
Enero- Marzo 2005
- SrcID:
00361429-2005-01.txt
- Documento número 809055
- Actualizado el martes, 10 de julio de 2018 10:45:51 a. m.
- Creado el martes, 10 de julio de 2018 10:45:51 a. m.
- Enlace directo
- Artículo:
Semidiscrete Finite Element Approximations of a Linear Fluid-Structure Interaction Problem
- Autor:
Q. Du
M. D. Gunzburger
L. S. Hou
J. Lee
- Página:
1
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
42
- Número:
1
- Periodo:
Febrero 2005
- ISSN:
00361429
- SrcID:
00361429-2005-01.txt
- Documento número 1353770
- Actualizado el martes, 10 de julio de 2018 11:49:59 a. m.
- Creado el martes, 10 de julio de 2018 11:49:59 a. m.
- Enlace directo
- Artículo:
On the Norms of Inverses of Pseudospectral Differentiation Matrices
- Autor:
David M. Sloan
- Página:
30
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
42
- Número:
1
- Periodo:
Febrero 2005
- ISSN:
00361429
- SrcID:
00361429-2005-01.txt
- Documento número 1353771
- Actualizado el martes, 10 de julio de 2018 11:49:59 a. m.
- Creado el martes, 10 de julio de 2018 11:49:59 a. m.
- Enlace directo
- Artículo:
Finite Element Approximations to the Discrete Spectrum of the Schrödinger Operator with the Coulomb Potential
- Autor:
Weiying Zheng
Lung-an Ying
- Página:
49
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
42
- Número:
1
- Periodo:
Febrero 2005
- ISSN:
00361429
- SrcID:
00361429-2005-01.txt
- Documento número 1353772
- Actualizado el martes, 10 de julio de 2018 11:49:59 a. m.
- Creado el martes, 10 de julio de 2018 11:49:59 a. m.
- Enlace directo
- Artículo:
Time-Space Discretization of the Nonlinear Hyperbolic System utt = div (\sigma(Du)+ Dut)
- Autor:
Carsten Carstensen
Georg Dolzmann
- Página:
75
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
42
- Número:
1
- Periodo:
Febrero 2005
- ISSN:
00361429
- SrcID:
00361429-2005-01.txt
- Documento número 1353773
- Actualizado el martes, 10 de julio de 2018 11:49:59 a. m.
- Creado el martes, 10 de julio de 2018 11:49:59 a. m.
- Enlace directo